≡ ▼ LINKS
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Severe weight loss after Chemotherapy

Hello,
My mom had a chemotherapy following a massive reduction on Platelets two years back. It was caused by an overdose of some Medicine, Mirtaz 2.5, prescribed by aPhysician after diagonising dipression.

My mom was injected with Potassium Injections to stable the loss of platelets.

After that treatmen, my mother is very very weak. Her weight might be near 40KG. Shes 60 years now.

I tried everything, from Protein Shakes to Multinutritious powders, nothing worked. A recent fracture in her hip-thigh joint led to a Surgery to replace the joint caused her more weakness.

I want to is there anything we can do to overcome to Muscle and weight Loss and strenthgen her Body?

I would be very thankful to everyone here.

Aman
 
  sarao on 2009-08-03
This is just a forum. Assume posts are not from medical professionals.
Please procure Alfalfa Tonic manufactured by any of the following companies
Allen Labs, Kolkata
Bakson, New Delhi
Lords, New Delhi
Please give mother 1 tsf thrice a day 30 minutes before meals.
 
kadwa last decade
Tried that too two months back. No help.
 
sarao last decade
It should be taken for a long period of time. Breathing exerises particularly Anulom Vilom Pranayam will also help if practised regularly for a long period of time.
 
kadwa last decade
Wheat grass juice may also be tried. It will be better if aloe vera juice and giloy juice is taken alongwith wheat grass juice.
 
kadwa last decade

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.